MathSciNet Relay Station
MathSciNet bibliographic data
MR549159 (81i:03078) 03E35 (04A15 28A05 54H05)
Louveau, Alain $\sigma $-idéaux engendrés par des ensembles fermés et théorèmes d'approximation. (French) Trans. Amer. Math. Soc. 257 (1980), no. 1, 143–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement